| Model Number |
CMCV-124-LRG |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
06/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Notification was received from boston scientific sales representative that an 84 yr.Old male patient was implanted with an abbott biventricular icd generator (change-out) on (b)(6) 2026 using an elupro antibiotic-eluting bioenvelope (cmcv-124-lrg; lot#: m26c1083).It was reported that the patient had developed a seroma and upon physician evaluation of the pocket, the device was explanted on (b)(6) 2026.Cultures taken during the explant procedure were negative for bacteria presence.The physician states that the reported seroma is related to the elupro bioenvelope and not procedure related.No further details are available regarding the reported event, should any additional information be received, a follow-up report will be submitted.
Additional Manufacturer Narrative
Manufacturing review of the elupro antibiotic-eluting bioenvelope device history record was completed resulting in no quality issues identified during processing of the final packaging, or the sterile subassembly manufacturing lots.It is noted that per the instructions for use (ifu - art-20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with each finished elupro device, that "seroma" is a potential known complication associated with the use of the elupro bioenvelope or any cardiac surgical implant procedure.The information provided by the reporting physician states the reported seroma as being a result of the usage of the elupro bioenvelope device.No other details are available, should any additional information be received a follow up report will be filed.